Connie, there is a Botox drug interaction list. I'll find it for you but send me your email address so I can send directly to you. You can email me at *********@yahoo.com. I had 104 units of Botox on 9/10 and developed flu symptoms 3 days later. I went on an antibiotic immediately which cleared it up within 5 days but it came back a week later. I was down for about a week with the second bout but it did eventually clear up after a couple of weeks. I still have quite a few other symptoms (muscle aches in mech, shoulders and upper back, fatigue, no sense if smell, occasional nose bleeds, nerve pain that comes and goes, swollen tongue and mouth) but the flu symptoms have not returned since late September. Hopefully your symptoms will be short lived. I am fortunate that my symptoms have been manageable as long as I take good care of myself (9 hours sleep, no stress, no chocolate, no alcohol, fresh foods, fruits and vegetables, lots of water). Watch the drug interaction list. Anything with a sleep aid or sinus meds is a problem. The list is very long. Take plain aspirin only for pain. No Tylenol or ibuprofen. Use my email anytime if you need support or more info. Lits if good people here to help too . Jeanette.
By creating an account, you are indicating that you have read and accept the
Enter your username or email address and we will send you a link to login.
Please create a username (or use the one provided) to complete your registration.